Universidad Complutense de Madrid
E-Prints Complutense

Linear systems of rational curves on rational surfaces



Downloads per month over past year

Daigle, Daniel and Melle Hernández, Alejandro (2012) Linear systems of rational curves on rational surfaces. Moscow Mathematical Journal, 12 (2). pp. 261-268. ISSN 1609-3321

[img] PDF
Restringido a Repository staff only


Official URL: http://www.ams.org/distribution/mmj/vol12-2-2012/daigle-melle-hernandez.pdf



Given a curve C on a projective nonsingular rational surface S, over an algebraically closed eld of characteristic zero, we are interested in the set C of linear systems L on S satisfying C 2 L, dimL 1, and the general member of L is a
rational curve. The main result of the paper gives a complete description of C and, in particular, characterizes the curves C for which C is non empty

Item Type:Article
Uncontrolled Keywords:rational curves; rational surfaces; linear systems; weighted cluster of singular points
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:20763
Deposited On:12 Apr 2013 13:24
Last Modified:27 Jun 2018 11:28

Origin of downloads

Repository Staff Only: item control page